# SDR CALA2009012000050

- Difficulty date: January 19, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 37,426 hours, 19,547 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: 69720399
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LEFT INBOARD AFT LUG BOTH BUSHINGS HAVE CORROSION.  REMOVED AND REPLACED BOTH BUSHINGS REF BAC DWG 65-52274 AND SOPM 20-50-03.
